# SDR C2XA09SH153

- Difficulty date: May 4, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 18,288 hours, 19,643 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Bracket
- Part number: 14569009409SD
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT AILERON HAS MIGRATED BUSHINGS AT I/B ATTACHMENT POINT FOR PCA ROD.  MAINTENANCE REMOVED AND REPLACED AILERON PCA ATTACHMENT BRACKET IAW EMB-145 SRM 57-40-02 AND PREPPED, PRIMED AND PAINTED IAW EMB-145 CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
